# SDR DHL2001806537

- Difficulty date: March 6, 2001
- Submitted: April 11, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FWD CARGO COMPARTMENT FLOOR SUPPORT PLATE CRACKED 1 INCH STA 420 - 440, L-33R TO L-34R.   FABRICATED DOUBLER IAW SRM 53-2-3 PAGE 1.  CLEANED, TREATED AND PRIMED IAW SRM 51-1-8B.  INSTALLED DOUBLER IAW SRM 530203 PAGE 1, SRM 51-1-21 PAGE 1.  STATUS-CLOSED.
